# SDR FDEA2020082681974

- Difficulty date: July 18, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53833131204
- Condition: Gouged
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FRAME FR-54 BETWEEN STR-12 LT TO 13 LT SIDE ON AFT FACE IN PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FRAME 54 BETWEEN STR 12 LT TO 13 LT SIDE ON AFT FACE IN PASSENGER CABIN, IAW EA 6-5310-T0355414 A P1 EA TITTLE: FUSELAGE-MAINFRAME-MAIN DECK CARGO COMPARTMENT - CHAFE/WORN DAMAGE COMMON TO LH FRAME 54 BETWEEN   STR-12 AND STR-13.   PERMANENT REPAIR.
